Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regular and Chaotic Dynamics, 2011, том 16, выпуск 5, страницы 443–464
DOI: https://doi.org/10.1134/S1560354711050030
(Mi rcd446)
 

Эта публикация цитируется в 57 научных статьях (всего в 57 статьях)

Hamiltonization of Nonholonomic Systems in the Neighborhood of Invariant Manifolds

A.V. Bolsinova, A.V. Borisovb, I. S. Mamaevb

a School of Mathematics, Loughborough University, Loughborough, Leicestershire, LE11 3TU, United Kingdom
b Institute of Computer Science, Udmurt State University, Universitetskaya 1, Izhevsk, 426034, Russia
Аннотация: The problem of Hamiltonization of nonholonomic systems, both integrable and non-integrable, is considered. This question is important in the qualitative analysis of such systems and it enables one to determine possible dynamical effects. The first part of the paper is devoted to representing integrable systems in a conformally Hamiltonian form. In the second part, the existence of a conformally Hamiltonian representation in a neighborhood of a periodic solution is proved for an arbitrary (including integrable) system preserving an invariant measure. Throughout the paper, general constructions are illustrated by examples in nonholonomic mechanics.
Ключевые слова: conformally Hamiltonian system, nonholonomic system, invariant measure, periodic trajectory, invariant torus, integrable system.
Поступила в редакцию: 17.12.2010
Принята в печать: 12.03.2011
Реферативные базы данных:
Тип публикации: Статья
MSC: 37Jxx
Язык публикации: английский
Образец цитирования: A.V. Bolsinov, A.V. Borisov, I. S. Mamaev, “Hamiltonization of Nonholonomic Systems in the Neighborhood of Invariant Manifolds”, Regul. Chaotic Dyn., 16:5 (2011), 443–464
Цитирование в формате AMSBIB
\RBibitem{BolBorMam11}
\by A.V. Bolsinov, A.V. Borisov, I. S. Mamaev
\paper Hamiltonization of Nonholonomic Systems in the Neighborhood of Invariant Manifolds
\jour Regul. Chaotic Dyn.
\yr 2011
\vol 16
\issue 5
\pages 443--464
\mathnet{http://mi.mathnet.ru/rcd446}
\crossref{https://doi.org/10.1134/S1560354711050030}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2844857}
\zmath{https://zbmath.org/?q=an:1309.37049}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/rcd446
  • https://www.mathnet.ru/rus/rcd/v16/i5/p443
  • Эта публикация цитируется в следующих 57 статьяx:
    1. Malika Belrhazi, Tom Mestdag, “Geodesic Extensions of Mechanical Systems with Nonholonomic Constraints”, J Nonlinear Sci, 35:2 (2025)  crossref
    2. А. В. Цыганов, “О тензорных инвариантах для интегрируемых случаев движения твердого тела Эйлера, Лагранжа и Ковалевской”, Изв. РАН. Сер. матем., 89:2 (2025), 161–188  mathnet  crossref
    3. Elizaveta Artemova, Evgeny Vetchanin, “The motion of a circular foil in the field of a fixed point singularity: Integrability and asymptotic behavior”, Physics of Fluids, 36:2 (2024)  crossref
    4. Paula Balseiro, Maria Eugenia Garcia, Cora Inés Tori, Marcela Zuccalli, “Momentum map reduction for nonholonomic systems”, Nonlinearity, 36:10 (2023), 5401  crossref
    5. Vladimir Dragović, Borislav Gajić, Božidar Jovanović, “Gyroscopic Chaplygin Systems and Integrable Magnetic Flows on Spheres”, J Nonlinear Sci, 33:3 (2023)  crossref
    6. Misael Avendaño-Camacho, Claudio César García-Mendoza, José Crispín Ruiz-Pantaleón, Eduardo Velasco-Barreras, “Geometrical Aspects of the Hamiltonization Problem of Dynamical Systems”, SIGMA, 18 (2022), 038, 29 pp.  mathnet  crossref  mathscinet
    7. Ivan A. Bizyaev, Ivan S. Mamaev, “Permanent Rotations in Nonholonomic Mechanics. Omnirotational Ellipsoid”, Regul. Chaotic Dyn., 27:6 (2022), 587–612  mathnet  crossref  mathscinet
    8. Balseiro P., Yapu L.P., “Conserved Quantities and Hamiltonization of Nonholonomic Systems”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 38:1 (2021), 23–60  crossref  mathscinet  isi  scopus
    9. Vladimir Dragović, Borislav Gajić, Božidar Jovanović, “Demchenko's nonholonomic case of a gyroscopic ball rolling without sliding over a sphere after his 1923 Belgrade doctoral thesis”, Theor. Appl. Mech., 47:2 (2020), 257–287  mathnet  crossref
    10. Ivan Yu. Polekhin, “Precession of the Kovalevskaya and Goryachev – Chaplygin Tops”, Regul. Chaotic Dyn., 24:3 (2019), 281–297  mathnet  crossref  mathscinet
    11. Vyacheslav P. Kruglov, Sergey P. Kuznetsov, “Topaj – Pikovsky Involution in the Hamiltonian Lattice of Locally Coupled Oscillators”, Regul. Chaotic Dyn., 24:6 (2019), 725–738  mathnet  crossref  mathscinet
    12. Kurt M. Ehlers, Jair Koiller, “Cartan meets Chaplygin”, Theor. Appl. Mech., 46:1 (2019), 15–46  mathnet  crossref
    13. Borisov A.V., Ivanova T.B., Kilin A.A., Mamaev I.S., “Nonholonomic Rolling of a Ball on the Surface of a Rotating Cone”, Nonlinear Dyn., 97:2 (2019), 1635–1648  crossref  zmath  isi  scopus
    14. Garcia-Naranjo L.C., “Generalisation of Chaplygin'S Reducing Multiplier Theorem With An Application to Multi-Dimensional Nonholonomic Dynamics”, J. Phys. A-Math. Theor., 52:20 (2019), 205203  crossref  mathscinet  isi  scopus
    15. Jovanovic B., “Rolling Balls Over Spheres in R-N”, Nonlinearity, 31:9 (2018), 4006–4030  crossref  mathscinet  zmath  isi  scopus
    16. Andrey V. Tsiganov, “Bäcklund Transformations for the Nonholonomic Veselova System”, Regul. Chaotic Dyn., 22:2 (2017), 163–179  mathnet  crossref
    17. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Динамические системы с неинтегрируемыми связями: вакономная механика, субриманова геометрия и неголономная механика”, УМН, 72:5(437) (2017), 3–62  mathnet  crossref  mathscinet  zmath  adsnasa  elib; A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  crossref  isi
    18. Isaac A García, Benito Hernández-Bermejo, “Inverse Jacobi multiplier as a link between conservative systems and Poisson structures”, J. Phys. A: Math. Theor., 50:32 (2017), 325204  crossref
    19. Alexey V. Borisov, Ivan S. Mamaev, “Adiabatic Invariants, Diffusion and Acceleration in Rigid Body Dynamics”, Regul. Chaotic Dyn., 21:2 (2016), 232–248  mathnet  crossref  mathscinet  zmath  elib
    20. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Dynamics of Vortex Sources in a Deformation Flow”, Regul. Chaotic Dyn., 21:3 (2016), 367–376  mathnet  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:253
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025